Alert archive / West Virginia / High Wind Warnings in 2025
High Wind Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this high wind warning at Jan 28, 2025, 1:20 PM EST for Tucker County, West Virginia. It took effect at Jan 28, 2025, 10:00 PM EST. It was in force for 27 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 28, 2025, 1:20 PM EST (18:20 UTC)
- In effect from
- Jan 28, 2025, 10:00 PM EST
- Expired
- Jan 30, 2025, 1:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Pittsburgh, PA
County Tucker County, WV
The radar
The Pittsburgh radar (KPBZ), 167 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 28, 10:40 PM EST | NON-TSTM WND GST 59 | 5 E Canaan Heights, WV | |
| Jan 29, 2:10 AM EST | NON-TSTM WND GST 64 | 5 E Canaan Hgts, WV | Mesonet station DY003 5 E Canaan Heights. |
| Jan 29, 7:00 AM EST | NON-TSTM WND GST 54 | 5 E Canaan Heights, WV | |
| Jan 29, 7:40 AM EST | NON-TSTM WND GST 53 | 5 E Canaan Heights, WV | |
| Jan 29, 8:40 AM EST | NON-TSTM WND GST 53 | 5 E Canaan Heights, WV | |
| Jan 29, 10:10 AM EST | NON-TSTM WND GST 55 | 5 E Canaan Heights, WV | |
| Jan 29, 11:40 AM EST | NON-TSTM WND GST 54 | 5 E Canaan Heights, WV | |
| Jan 29, 1:00 PM EST | NON-TSTM WND GST 49 | 5 E Canaan Heights, WV | |
| Jan 29, 1:20 PM EST | NON-TSTM WND GST 60 | 5 E Canaan Heights, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
270 WWUS71 KPBZ 281820 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 120 PM EST Tue Jan 28 2025 WVZ514-290300- /O.CAN.KPBZ.HW.W.0001.000000T0000Z-250128T2000Z/ /O.NEW.KPBZ.HW.W.0002.250129T0300Z-250130T0600Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 120 PM EST Tue Jan 28 2025 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 65 mph expected. * WHERE...Eastern Tucker County. * WHEN...From 10 PM this evening to 1 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ PAZ074-076-078-WVZ512-290300- /O.CAN.KPBZ.WI.Y.0001.000000T0000Z-250128T2000Z/ /O.NEW.KPBZ.WI.Y.0002.250129T0300Z-250129T1800Z/ Higher Elevations of Westmoreland-Higher Elevations of Fayette- Higher Elevations of Indiana-Eastern Preston- Including the cities of Armagh, Ligonier, Ohiopyle, Hazelton, Terra Alta, Champion, Donegal, and Rowlesburg 120 PM EST Tue Jan 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher Elevations of Westmoreland, and Higher Elevations of Indiana Counties. In West Virginia, Eastern Preston County. * WHEN...From 10 PM this evening to 1 PM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ WVZ513-290300- /O.NEW.KPBZ.WI.Y.0002.250129T0300Z-250129T1800Z/ Western Tucker- Including the cities of Parsons, Hendricks, and Saint George 120 PM EST Tue Jan 28 2025 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Western Tucker County. * WHEN...From 10 PM this evening to 1 PM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ Milcarek
5 follow-up statements
401 WWUS71 KPBZ 290405 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 1105 PM EST Tue Jan 28 2025 WVZ514-291215- /O.CON.KPBZ.HW.W.0002.000000T0000Z-250130T0600Z/ Eastern Tucker- Including the cities of Canaan Valley, Davis, and Thomas 1105 PM EST Tue Jan 28 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 65 mph. * WHERE...Eastern Tucker County. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ PAZ074-076-078-WVZ512-513-291215- /O.CON.KPBZ.WI.Y.0002.000000T0000Z-250129T1800Z/ Higher Elevations of Westmoreland-Higher Elevations of Fayette- Higher Elevations of Indiana-Eastern Preston-Western Tucker- Including the cities of Terra Alta, Hazelton, Rowlesburg, Ohiopyle, Armagh, Champion, Parsons, Donegal, Ligonier, Hendricks, and Saint George 1105 PM EST Tue Jan 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher Elevations of Westmoreland, and Higher Elevations of Indiana Counties. In West Virginia, Eastern Preston and Western Tucker Counties. * WHEN...Until 1 PM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ WM
029 WWUS71 KPBZ 291053 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 553 AM EST Wed Jan 29 2025 WVZ514-291800- /O.CON.KPBZ.HW.W.0002.000000T0000Z-250130T0600Z/ Eastern Tucker- Including the cities of Canaan Valley, Davis, and Thomas 553 AM EST Wed Jan 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 65 mph. * WHERE...Eastern Tucker County. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ PAZ074-076-078-WVZ512-513-291800- /O.CON.KPBZ.WI.Y.0002.000000T0000Z-250129T1800Z/ Higher Elevations of Westmoreland-Higher Elevations of Fayette- Higher Elevations of Indiana-Eastern Preston-Western Tucker- Including the cities of Terra Alta, Hazelton, Rowlesburg, Ohiopyle, Armagh, Champion, Parsons, Donegal, Ligonier, Hendricks, and Saint George 553 AM EST Wed Jan 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 mph with gusts up to 50 mph. * WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher Elevations of Westmoreland, and Higher Elevations of Indiana Counties. In West Virginia, Eastern Preston and Western Tucker Counties. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ WM
243 WWUS71 KPBZ 291741 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 1241 PM EST Wed Jan 29 2025 PAZ074-076-078-WVZ512-513-291845- /O.EXP.KPBZ.WI.Y.0002.000000T0000Z-250129T1800Z/ Higher Elevations of Westmoreland-Higher Elevations of Fayette- Higher Elevations of Indiana-Eastern Preston-Western Tucker- Including the cities of Hendricks, Donegal, Ohiopyle, Hazelton, Parsons, Champion, Rowlesburg, Saint George, Ligonier, Armagh, and Terra Alta 1241 PM EST Wed Jan 29 2025 ...WIND ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... Although winds will remain elevated through the afternoon and evening, advisory level wind gusts are no longer expected. $$ WVZ514-300200- /O.CON.KPBZ.HW.W.0002.000000T0000Z-250130T0600Z/ Eastern Tucker- Including the cities of Davis, Canaan Valley, and Thomas 1241 PM EST Wed Jan 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 65 mph. * WHERE...Eastern Tucker County. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ 88
828 WWUS71 KPBZ 300133 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 833 PM EST Wed Jan 29 2025 WVZ514-300600- /O.CON.KPBZ.HW.W.0002.000000T0000Z-250130T0600Z/ Eastern Tucker- Including the cities of Thomas, Davis, and Canaan Valley 833 PM EST Wed Jan 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Eastern Tucker County. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please report downed trees, power lines or large branches by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh. && $$ Hefferan
613 WWUS71 KPBZ 300537 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 1237 AM EST Thu Jan 30 2025 WVZ514-300645- /O.EXP.KPBZ.HW.W.0002.000000T0000Z-250130T0600Z/ Eastern Tucker- Including the cities of Davis, Canaan Valley, and Thomas 1237 AM EST Thu Jan 30 2025 ...HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Wind will continue to diminish overnight. $$ WM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Jan 28, 1:17 PM EST, 3 minutes earlier.
Area forecast discussion, Jan 28, 1:17 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
117 PM EST Tue Jan 28 2025
.SYNOPSIS...
Snow showers are possible this morning, mainly north of
Pittsburgh. Gusty winds are expected throughout the day with
the highest in the ridges. Snow showers and windy conditions
return on Wednesday. Temperatures will remain near-average. Low
confidence in another winter disturbance Friday into Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:
- Scattered morning snow showers today.
- Winds will remain gusty, but weaken throughout the day.
-----------------------------------------------------------------
Morning Update...
Performed a quick update to the forecast this morning to make
sure it accurately reflects the narrow snow band that has set
up along the slowing cold front, which is currently draped
across the I-80 corridor. The front is expected to stall and
retreat northward by late morning, likely never reaching as far
south as Pittsburgh. More details on the rest of today's
forecast can be found in the previous discussion below.
Previous Discussion...
A surface cold front will move southward across the north this
morning, but then looks to stall by late morning, before heading
back to the north during the afternoon. Expect a period of cold
advection behind the front this morning, before warm advection
aloft ensues during the afternoon. Northwest flow aloft and the
cold advection could lead to the development of lake snow bands
north of Pittsburgh during the morning, however with the rapid
onset of warm air advection, thanks to an increasing southwest
flow aloft, any bands would quickly dissipate this afternoon.
Expect the gusty winds to continue through much of the day, but
speeds will drop below headline levels during the afternoon.
Temperatures today will be very close to seasonal averages.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
KEY MESSAGES:
- A similar system drops south Wednesday, with additional snow
and wind chances.
- Dry Thursday
--------------------------------------------------------------------
Another shortwave trough will cross the region on Wednesday.
This wave will drop much further south than the wave today. This
will bring a better chance for widespread snow shower activity
on Wednesday. Would also expect a higher risk for squall
activity Wednesday afternoon with strong cold air advection,
steep low-level lapse rates, descent instability within the
saturated layer, and a deeper saturated layer which will extend
into the DGZ.
The area will again see a 50kt 850mb jet within the cold
advection Wednesday, which would result in more unstable
profiles more conducive to mixing with more favorable timing in
the middle of the day. The goal posts for winds on Wednesday are
between 25mph (10th percentile) and 45mph (90th percentile) for
now for the lowlands, and up to 50mph to 70mph for the highest
terrain. This will need to be monitored for future product
issuances.
Surface high pressure will rapidly build into the region
Wednesday night, bringing an end to any lingering snow showers.
High pressure will remain in control on Thursday with
increasing warm air advection throughout the day. Highs Thursday
should push just above seasonal averages.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
KEY MESSAGES:
- Another round of rain/snow chances to close out the week.
-------------------------------------------------------------------
A trough will eject out of the central CONUS late in the week,
though its progression will be influenced by the strength of a
ridge locally and ensembles note significant uncertainty in that
regard. The main window for this system would be Friday into
Saturday.
In the northern track scenario, the area would receive mostly
rain, with 90% of ensembles showing less than 1". In the
southern track scenario, the system could bring another chance
of snow. If the system takes a more "middle track" it could
bring some mixed precipitation, with chances of freezing rain,
but all of this remains very low confidence.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR has returned to most terminals this afternoon as low clouds
scatter out and winds begin to shift to southwesterly. The
exception is FKL where lingering stratus are producing MVFR
ceilings, though even that deck should improve over the next few
hours and give way to VFR. Mid-level clouds will increase this
evening in warm advection, with MVFR returning from north to
south by Wednesday morning as the next shortwave trough passes
through. Snow showers (and associated vsby restrictions) return
to areas northeast of PIT towards the end of the TAF period.
Southwest winds around 10 knots with occasional gusts to 20
knots expected this afternoon. Winds increase tonight as the
local pressure gradient tightens again, with gusts to 30 knots
(locally higher near the ridges) returning after 00z and
lasting through Wednesday morning.
Outlook...
Additional MVFR to IFR restrictions are possible Wednesday and
Wednesday night in snow showers, along with gusty SW-W wind.
There is a potential for localized LIFR in a few heavier snow
showers or squalls Wed as well. VFR and diminishing wind returns
Thursday under high pressure. Restriction and rain chances
return Friday with low pressure. A warm front returns
restriction potential on Saturday.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 3 PM EST this afternoon for PAZ074-076-078.
OH...None.
WV...Wind Advisory until 3 PM EST this afternoon for WVZ512.
High Wind Warning until 3 PM EST this afternoon for WVZ514.
&&
SYNOPSIS...22
NEAR TERM...Cermak/22
SHORT TERM...22/Milcarek
LONG TERM...MLB/Milcarek
AVIATION...Cermak/WMHazardous weather outlook, Jan 28, 3:52 AM EST, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 352 AM EST Tue Jan 28 2025 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029- 031-073-075-077-WVZ001>004-012-021-509>511-513-290900- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Washington-Greene-Westmoreland-Fayette-Indiana-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Western Tucker- 352 AM EST Tue Jan 28 2025 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ514-290900- Eastern Tucker- 352 AM EST Tue Jan 28 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind headlines may be needed again on Wednesday as probabilities for at least Advisory criteria gusts increase. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ074-076-078-WVZ512-290900- Higher Elevations of Westmoreland-Higher Elevations of Fayette- Higher Elevations of Indiana-Eastern Preston- 352 AM EST Tue Jan 28 2025 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind headlines may be needed again on Wednesday as probabilities for at least Advisory criteria gusts increase. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 28, 7:30 AM EST, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
730 AM EST Tue Jan 28 2025
PAZ015-016-022-077-281330-
Indiana PA-Armstrong PA-Jefferson PA-Clarion PA-
730 AM EST Tue Jan 28 2025
...SNOW SHOWERS WILL IMPACT CENTRAL ARMSTRONG...SOUTHERN CLARION...
NORTHEASTERN INDIANA AND JEFFERSON PA COUNTIES UNTIL 830 AM EST...
At 730 AM EST, Doppler radar was tracking snow showers along a line
from 14 miles northeast of Shanor-Northvue to near Brockway, or
along a line from 13 miles west of Rimersburg to 20 miles east of
Brookville, moving southeast at 25 mph.
Locations impacted include...
Punxsutawney, Brookville, Rimersburg, Reynoldsville, New
Bethlehem, Sykesville, Falls Creek, Parker, Sligo, Big Run,
Dayton, Strattanville, Summerville, Limestone, Rossiter, Hawthorn,
Corsica, Callensburg, Timblin and Worthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Visibilities will drop quickly to less than a half of a mile in
these snow showers. A quick coating to up to an inch of snow is
possible. Roads can rapidly become snow covered.
&&
LAT...LON 4111 7968 4128 7900 4120 7872 4120 7877
4118 7878 4113 7880 4092 7880 4089 7881
4088 7882 4082 7938 4110 7969 4111 7969
TIME...MOT...LOC 1230Z 304DEG 22KT 4107 7975 4107 7944 4122 7871
MLBSpecial weather statement, Jan 28, 8:26 AM EST, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
826 AM EST Tue Jan 28 2025
PAZ016-022-077-078-281430-
Higher Elevations of Indiana PA-Indiana PA-Jefferson PA-Armstrong
PA-
826 AM EST Tue Jan 28 2025
...SNOW SHOWERS WILL IMPACT CENTRAL ARMSTRONG...NORTHEASTERN INDIANA
AND SOUTHERN JEFFERSON PA COUNTIES UNTIL 930 AM EST...
At 826 AM EST, Doppler radar was tracking snow showers along a line
from 7 miles north of Kittanning to 8 miles southeast of
Reynoldsville, or along a line from 7 miles north of Kittanning to 8
miles east of Punxsutawney, moving southeast at 25 mph.
Locations impacted include...
Indiana, Punxsutawney, Clymer, Sykesville, East Brady, Rural
Valley, Big Run, Dayton, Chevy Chase Heights, Rossiter, Ernest,
Marion Center, Cherry Tree, Creekside, Plumville, Glen Campbell,
Timblin, Atwood, Dixonville and Commodore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Visibilities will drop quickly to less than a half of a mile in
these snow showers. A quick coating to up to a half inch of snow is
possible. Roads can rapidly become snow covered.
&&
LAT...LON 4099 7951 4098 7950 4099 7949 4098 7945
4100 7940 4099 7937 4097 7938 4097 7937
4099 7936 4105 7880 4072 7880 4049 7892
4097 7969 4098 7952
TIME...MOT...LOC 1324Z 299DEG 21KT 4093 7951 4092 7918 4099 7882
MLBThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 1:20 PM EST | Wind Advisory | PBZ | Preston, Tucker | 24 hr |
Nearby
High Wind Warnings in West Virginia, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.